Alert archive / Virginia / Gale Warnings in 2021
Gale Warning 12, NWS Baltimore/Washington
NWS Baltimore/Washington issued this gale warning at Mar 27, 2021, 9:08 PM EDT. It took effect at Mar 28, 2021, 9:00 AM EDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2021, 9:08 PM EDT (01:08 UTC)
- In effect from
- Mar 28, 2021, 9:00 AM EDT
- Expired
- Mar 29, 2021, 5:03 AM EDT
- In force
- 20 hr
- Issued by
- NWS Baltimore/Washington
The text
As transmitted.
327 WHUS71 KLWX 280108 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 908 PM EDT Sat Mar 27 2021 ANZ530>543-280915- /O.EXT.KLWX.SC.Y.0069.210328T1300Z-210328T1800Z/ /O.NEW.KLWX.GL.W.0012.210328T1800Z-210329T0000Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island- 908 PM EDT Sat Mar 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TO 2 PM EDT SUNDAY... ...GALE WARNING IN EFFECT FROM 2 PM TO 8 PM EDT SUNDAY... * WHAT...For the Gale Warning, southwest winds 15 to 20 kt with gusts up to 35 kt and waves 2 to 4 ft expected. For the Small Craft Advisory, south winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Tidal Potomac River from Key Bridge to Smith Point VA, and Chesapeake Bay and adjoining estuaries north of Smith Point VA. * WHEN...For the Gale Warning, from 2 PM to 8 PM EDT Sunday. For the Small Craft Advisory, from 9 AM to 2 PM EDT Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
6 follow-up statements
158 WHUS71 KLWX 280824 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 424 AM EDT Sun Mar 28 2021 ANZ530>543-281630- /O.CAN.KLWX.SC.Y.0069.210328T1300Z-210328T1800Z/ /O.EXT.KLWX.GL.W.0012.210328T1300Z-210329T1000Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island- 424 AM EDT Sun Mar 28 2021 ...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 AM EDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...South to southwest winds increasing late this morning and afternoon to 15 to 25 kt with gusts up to 35 knots becoming west to northwest 20 to 30 kt with gusts up to 40 kt tonight. Waves 2 to 4 ft expected. * WHERE...Tidal Potomac River from Key Bridge to Smith Point VA, and Chesapeake Bay and adjoining estuaries north of Smith Point VA. * WHEN...From 9 AM this morning to 6 AM EDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
502 WHUS71 KLWX 281512 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 1112 AM EDT Sun Mar 28 2021 ANZ530>543-282315- /O.CON.KLWX.GL.W.0012.000000T0000Z-210329T1000Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island- 1112 AM EDT Sun Mar 28 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 40 kt and waves 2 to 4 ft. * WHERE...Tidal Potomac River from Key Bridge to Smith Point VA, and Chesapeake Bay and adjoining estuaries north of Smith Point VA. * WHEN...Until 6 AM EDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
517 WHUS71 KLWX 282346 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 746 PM EDT Sun Mar 28 2021 ANZ530>543-290800- /O.CON.KLWX.GL.W.0012.000000T0000Z-210329T1000Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island- 746 PM EDT Sun Mar 28 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * WHAT...West winds 15 to 25 kt with gusts up to 40 kt and waves 2 to 4 ft. * WHERE...Tidal Potomac River from Key Bridge to Smith Point VA, and Chesapeake Bay and adjoining estuaries north of Smith Point VA. * WHEN...Until 6 AM EDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
123 WHUS71 KLWX 290057 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 857 PM EDT Sun Mar 28 2021 ANZ530>543-290900- /O.CON.KLWX.GL.W.0012.000000T0000Z-210329T1000Z/ /O.NEW.KLWX.SC.Y.0070.210329T1000Z-210329T2000Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island- 857 PM EDT Sun Mar 28 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 4 PM EDT MONDAY... * WHAT...For the Gale Warning, west winds 15 to 25 kt with gusts up to 40 kt and waves 2 to 4 ft. For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Tidal Potomac River from Key Bridge to Smith Point VA, and Chesapeake Bay and adjoining estuaries north of Smith Point VA. * WHEN...For the Gale Warning, until 6 AM EDT Monday. For the Small Craft Advisory, from 6 AM to 4 PM EDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
784 WHUS71 KLWX 290752 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 352 AM EDT Mon Mar 29 2021 ANZ536-537-291600- /O.CAN.KLWX.GL.W.0012.000000T0000Z-210329T1000Z/ /O.EXT.KLWX.SC.Y.0070.210329T0752Z-210329T2000Z/ Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- 352 AM EDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft. * WHERE...Tidal Potomac River from Indian Head MD to Smith Point VA. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ530>535-538>543-291600- /O.CON.KLWX.GL.W.0012.000000T0000Z-210329T1000Z/ /O.CON.KLWX.SC.Y.0070.210329T1000Z-210329T2000Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island- 352 AM EDT Mon Mar 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...For the Gale Warning, northwest winds 15 to 20 kt with gusts up to 35 kt and waves 2 to 4 ft. For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Chesapeake Bay and adjoining estuaries north of Smith Point VA, and Tidal Potomac from Key Bridge to Indian Head MD. * WHEN...For the Gale Warning, until 6 AM EDT early this morning. For the Small Craft Advisory, until 4 PM EDT this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
125 WHUS71 KLWX 290903 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 503 AM EDT Mon Mar 29 2021 ANZ530>535-538>543-291715- /O.CAN.KLWX.GL.W.0012.000000T0000Z-210329T1000Z/ /O.EXT.KLWX.SC.Y.0070.210329T0903Z-210329T2000Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island- 503 AM EDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Chesapeake Bay and adjoining estuaries north of Smith Point VA, and Tidal Potomac from Key Bridge to Indian Head MD. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ536-537-291715- /O.CON.KLWX.SC.Y.0070.000000T0000Z-210329T2000Z/ Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- 503 AM EDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Tidal Potomac River from Indian Head MD to Smith Point VA. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this gale warning went out at Mar 27, 3:02 PM EDT, 6 hours 6 minutes earlier.
Area forecast discussion, Mar 27, 3:02 PM EDT, 6 hours 6 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
302 PM EDT Sat Mar 27 2021
.SYNOPSIS...
A strong cold front will pass through the area Sunday afternoon
bringing showers and the potential for severe thunderstorms. High
pressure will return Monday. Low pressure may impact the area
during the middle portion of the week.
&&
.NEAR TERM /THROUGH SUNDAY/...
Radar imagery shows showers arriving in the central Shenandoah
valley associated with weakening complex over southwest VA. This
activity will skirt our southern areas through 8 PM this
evening. It should remain mainly dry this evening, but with
thickening and lowering clouds. Showers redevelop late
tonight 06Z-09Z into Sunday morning as a warm air and moisture
advection increases associated with a strengthening low-level
jet. A few rumbles of thunder are also possible as well.
Showers, for the most part, should lift out late Sunday morning
as warm front pushes north of the area but likely persist along
the Appalachian crest associated with approaching frontal zone.
Sharp mid-upper level trough extending from Ontario into the OH
Valley will drive a strong cold front through the area Sunday
afternoon. Upper level forcing is very strong with models
indicating 12-hr 500 mb height falls of 150 meters over our area
and decent frontal sfc convergence. 850-500 mb wind fields are
very strong in the order of 60 and 100-kt respectively during
the afternoon as cold front is crossing the area. CAPE will be
limited due to likelihood of extensive cloud cover, but
kinematics will be strong and favor some severe weather. Hi-res
models show a broken line of showers/t-storms intensifying as
they cross the Blue Ridge Mountains in the 21Z-23Z time frame.
Straight line wind damage will be the main threats, but one or
two tornadoes will be possible especially from Fredericksburg
south where more sfc heating/CAPE may allow discrete cells to
form ahead of the front. Severe wx should end around 23Z as
front clears the area.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
Some lingering showers over the far southeast and in the upslope
areas early Sun evening, otherwise clearing and turning much
cooler Sunday night with lows in the 30s and 40s.
Fair weather Mon and Tue under high pressure. Highs in the 50s
Mon and mid 60s Tue with plenty of sunshine.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
High pressure will move offshore Tuesday leading to the flow
becoming more southerly. This will result in temperatures Tuesday
being warmer than Monday and about 5 degrees above climo average.
Clouds will increase Tuesday night as low-level southerly flow
increases ahead of an approaching trough. Showers will develop
across the region during the day Wednesday as we sit in the warm
sector. By Wednesday night, a strong cold front will push through
the CWA. Temperatures sharply decrease as the front moves through,
but guidance is hinting at an anafront set up with precipitation
continuing behind the front. A change from rain to snow is possible
as suggested by both deterministic and ensemble guidance. How much
moisture exists one temperatures cool enough to support snow
remains in question. The ECMWF has been wetter with a wave of low
pressure moving north along the front, while the GFS/Canadian suite
has some snow, but notably drier. The higher terrain of the
Allegheny and Potomac Highlands have the greatest risk to see minor
snow accumulations Wednesday night, though non-accumulating wet snow
flakes are possible areawide.
A period of upslope snow is possible across the favored areas along
the MD/WV border Thursday into Thursday night under blustery
northwest flow.
Temperatures will plummet as the upper level low lifts into New
England Thursday into Friday and Canadian air is advected into the
eastern U.S. Subfreezing temperatures are plausible Thursday night
and again Friday night. High temperatures on Friday will be well
below normal.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Deteriorating conditions overnight tonight with showers arriving
after 06Z. IFR cigs, LLWS, and 1-3SM VSBY all expected 09Z-15Z
Sunday. Cigs improving in the late morning, but risk of severe
t-storms exist with strong frontal passage in the afternoon.
Timing for the three main airports is 21Z-23Z.
VFR conditions Tuesday as high pressure lingers nearby. Sub-VFR
conditions become possible Wednesday as a system brings rain showers.
&&
.MARINE...
Strengthening winds Sunday with potential for gales in the
afternoon associated with the strong gradient ahead of the
front and with the convection with the actual front. Winds
remain aoa SCA Sunday night through Monday morning.
Winds are expected to remain below SCA levels Tuesday and
Wednesday.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory from 6 AM to 6 PM EDT Sunday for
ANZ531>534-537-539>541-543.
Small Craft Advisory from noon to 6 PM EDT Sunday for ANZ530-
535-536-538-542.
&&
SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...CPB
AVIATION...LFR/CPB
MARINE...LFR/CPBHazardous weather outlook, Mar 27, 5:13 PM EDT, 3 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 513 PM EDT Sat Mar 27 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-282115- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 513 PM EDT Sat Mar 27 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is an isolated threat for severe thunderstorms Sunday afternoon and evening. Damaging winds are the primary threat, but an isolated tornado cannot be ruled out. Gale Warnings may be required for all the waters during portions of Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Sunday afternoon. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-282115- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 513 PM EDT Sat Mar 27 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is an isolated threat for severe thunderstorms Sunday afternoon and evening. Damaging winds are the primary threat, but an isolated tornado cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Sunday afternoon. MDZ001-501-502-VAZ503-504-WVZ501>506-282115- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 513 PM EDT Sat Mar 27 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is an isolated threat for severe thunderstorms Sunday afternoon. Damaging winds are the primary threat, but an isolated tornado cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Sunday afternoon.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 4:16 AM EDT | Wind Advisory | LWX | Albemarle, Amherst, Arlington, Augusta, Clarke, Fairfax and 20 more | 23 hr |
| Mar 28, 4:30 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Loudoun | 45 min |
| Mar 28, 5:26 PM EDT | Special Marine Warning | LWX | 87 min | |
| Mar 28, 5:45 PM EDT | Special Marine Warning | LWX | 37 min | |
| Mar 28, 6:50 PM EDT | Special Marine Warning | LWX | 85 min | |
| Mar 28, 7:05 PM EDT | Severe Thunderstorm Warning | LWX | King George | 55 min |
| Mar 28, 7:06 PM EDT | Special Marine Warning | LWX | 114 min | |
| Mar 28, 3:47 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 43 min |
| Mar 28, 4:23 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Washington | 52 min |
| Mar 28, 4:36 PM EDT | Tornado Warning | LWX | Carroll, Frederick | 24 min |
| Mar 28, 5:05 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Howard, Montgomery | 40 min |
| Mar 28, 5:37 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Harford, City of Baltimore | 38 min |
| Mar 28, 5:43 PM EDT | Severe Thunderstorm Warning | LWX | Cecil, Harford | 47 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.